# SDR A6WA202110187910

- Difficulty date: September 27, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs 409+16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PN 20276-144-0-0 AT FS409.00 + 16Ï¿½ Ï¿½ FS409.00 + 112Ï¿½ HAS CORROSION AT NUMEROUS LOCATIONS.   ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED WITH A NEW SEAT TRACK PN 20276-144-0-0 AT FS364.00 Ï¿½ FS409.00 + 18Ï¿½.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 53-01-11 REV 38. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20246, TT: 39871:10 TC: 39263.
